Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

Pain help please

I believe a day or two ago I had my friend give me adderall and I took three out of the seven he gave me within different days of course and when i stopped a day later my lower right back started hurting as i was watching netflix. it wouldnt go away unless i moved away from the wall since when i watch movies i lean against it when im in bed. Now today when i was driving to pick up hot food and groceries my left leg would start hurting really bad to where it almost felt like i couldnt feel it at times. Now when i got home awhile ago its starting on my back again but in the shoulder type area. What causes this? What is it? HELP ME PLEASE!!!!!!!!
3 Responses
1340994 tn?1374197577
It sounds like you are not getting enough exercise.  Walking is very good for your back.  You should try to walk for 45 minutes 4 times a week at least.  
7392863 tn?1390520962
I agree with Caryopteris as sitting in front of the PC for hours leaves one drained so to speak, also a little foggy and out of touch.  The seeming to be out of it and lethargic and just not feeling right; is often a symptom of dehydration.  The pills that you were given to take may cause a dryness in the mouth which you may not have noticed with all the pain going on.  Some meds can affect the muscles and too much sitting down in front of the computer can do so also.  please let me know how you make out and in the mean time try taking a good B Complex vitamin with Breakfast and noon meal and have an apple a day and drink at least 7 glasses of filtered water.  Also for the muscles think Magnesium and B6.  
4851940 tn?1515698193
First off Adderall is used to treat narcolepsy and Attention Deficit Hyperactivity Disorder, it can become addictive.  It contains a combination of amphetamine and dextroamphetamine that are central nervous system stimulants that affect chemicals in the brain and nerves that contribute to hyperactivity and impulse control.

These medications were NOT prescribed for you and it would be wise for you not to take the 4 that you have left and give them back to your friend.  You should never take someone else's medication that has been prescribed to them by their doctor even if your symptoms are the same.

These drugs can cause side effects, it with you not feeling your leg, this may be a side effect from taking this medication.

When you sit, make sure that you sit with a good posture and have your feet flat on the floor.  Use cushions to support your back.  Move about more frequently, like get up off the sofa to move about a bit when the commercials come on.

Moving is good for all ages.  Take regular exercise had a good healthy diet with fresh fruit and vegetables and drink plenty of water.  Cut out or cut down on junk food and foods that are processed that includes cakes, biscuits, chocolate, sweets, fizzy drinks, alcohol.  

Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.